# SDR JBXA9600013

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- System (JASC): 2450 · AC Power Distribution System
- Part: Gpcu
- Part number: 740518C
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PBI - FLT 888 - AFTER TAKEOFF, THE FOLLOWING OCCURRED:  1.  PROXIMITY SWITCH SYSTEM INOPERATIVE.  2.  CAB PRESSURE CTL CHAN.  3.  GROUND FLT CONTROL.  4.  AFCAS MAINTENANCE REQ.  5.  NR 2 YAW DAMPENER AND FLIGHT DIRECTOR INOPERATIVE.  6.  THREE-CHIME TAKEOFF CONFIGURATION WARNING, UNABLE TO CANCEL.  CORRECTIVE ACTION:  PERFORMED OPS CHECK ON AC CONTROL SYSTEM.  NO FAULTS.  REMOVED AND REPLACED NR 2 GCU IAW FMM 24-21-02, OPS NORMAL.  OPS CHECK GPCU FAILED.  REMOVED AND REPLACED GPCU IAW FMM 24-41-00, OPS NORMAL ON GROUND.  NO FAULTS.  (X)
